# SDR HNAA2021100600481

- Difficulty date: September 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,747 hours, 44,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E879335 - GALLEY FWD DIGITAL HAS CORROSION .... PERFORMED DOUBLER REPAIR OF GALLEY FWD DIGITAL IAW EMB 145 SRM 53-21-10RE, ITEM 2, FIG 201 SHEET 5 AND EO1-53-21-0263.
